# SDR SIMA20250404001

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N271NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000776
- Aircraft time: 15,970 hours, 10,695 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD PRESSURE TOTAL LOSS OF HYD2 FLUID IN FLIGHT. DECLARED EMERGENCY TOWED TO GATE  PERFORMED INSPECTION OF HYD SYSTEMS IAW AMM 05-50-23 FOUND OUTLET PORT OF BOOTSTRAP PRIORITY VALVE N2 HYD SYSTEM LEAKING, RAR DAMAGED ORING ON THE OUTLET PORT OF N2 HYD SYSTEM BOOTSTRAP PRIORITY VALVE IAW CMM 29-12-57, PER ENGINEERING PERFORMED PRECAUTIONARY ENGINE RUN DUE TO HIT ON AHEAD PRO IAW GHC OPC GOOD IAW AMM 29-11-20 NO LEAKS FOUND, NO OTHER DEFECTS NOTED AT THIS TIME.
